On a construction of universal hereditarily indecomposable continua based on the Baire category

Volume 121 / 2010

Elżbieta Pol Colloquium Mathematicum 121 (2010), 121-127 MSC: Primary 54F15, 54F45, 54E52. DOI: 10.4064/cm121-1-11


We give a proof of a theorem of Maćkowiak on the existence of universal $n$-dimensional hereditarily indecomposable continua, based on the Baire-category method.


  • Elżbieta PolInstitute of Mathematics
    University of Warsaw
    Banacha 2
    02-097 Warszawa, Poland

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image